Alert archive / Louisiana / River Flood Warnings in 2013

River Flood Warning 33, NWS Lake Charles, LA

May 11, 2013Lafayette Parish, Vermilion Parish, Louisiana

NWS Lake Charles, LA issued this river flood warning at May 11, 2013, 5:27 AM CDT for Lafayette Parish, Vermilion Parish, Louisiana. It was in force for 16 hr.

The area

The outline as issued.

The facts

Issued
May 11, 2013, 5:27 AM CDT (10:27 UTC)
Expired
May 11, 2013, 9:06 PM CDT
In force
16 hr
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Lafayette Parish, LA, Vermilion Parish, LA

The radar

The Lake Charles radar (KLCH), 111 km from the middle of the area, began a volume at 10:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Vermilion River at Lafayette - Surrey Street (VLSL1). The gauge peaked at 10.35 ft at May 11, 2013, 6:00 AM CDT.

actionminormoderate810121405/1105/1205/13
Action stage
10 ft
Minor stage
10 ft
Moderate stage
14 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07386880, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

136 
WGUS44 KLCH 111027
FLWLCH


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
527 AM CDT SAT MAY 11 2013

...THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN LOUISIANA...

  VERMILION RIVER AT LAFAYETTE, SURREY STREET GAGE 

LAC055-113-120027-
/O.NEW.KLCH.FL.W.0033.130511T1027Z-130512T0206Z/
/VLSL1.1.ER.130511T0941Z.130511T1100Z.130511T1406Z.NO/
527 AM CDT SAT MAY 11 2013

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A 

* FLOOD WARNING FOR 
  THE VERMILION RIVER AT LAFAYETTE, SURREY STREET GAGE.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  5:15 AM SATURDAY THE STAGE WAS 10.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CREST AROUND 10.5 FEET 
  THIS MORNING BEFORE BEGINNING A SLOW FALL.
* IMPACT...AT 10.0 FEET...MINOR FLOODING OF HEYMANN PARK OFF OF 
  HIGHWAY 90 WILL OCCUR.

&&
 
LAT...LON 3026 9203 3002 9228 2994 9220 3004 9193 3031 9187

$$
2 follow-up statements
221 
WGUS84 KLCH 111555
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
1055 AM CDT SAT MAY 11 2013

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  VERMILION RIVER AT LAFAYETTE, SURREY STREET GAGE 

LAC055-113-120418-
/O.EXT.KLCH.FL.W.0033.000000T0000Z-130512T0418Z/
/VLSL1.1.ER.130511T0941Z.130511T1045Z.130511T1618Z.NO/
1055 AM CDT SAT MAY 11 2013

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE VERMILION RIVER AT LAFAYETTE, SURREY STREET GAGE.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:15 AM SATURDAY THE STAGE WAS 10.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THIS AFTERNOON.
* IMPACT...AT 10.0 FEET...MINOR FLOODING OF HEYMANN PARK OFF OF 
  HIGHWAY 90 WILL OCCUR.

&&
 
LAT...LON 3026 9203 3002 9228 2994 9220 3004 9193 3031 9187

$$
638 
WGUS84 KLCH 111937
FLSLCH


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LAKE CHARLES LA 
237 PM CDT SAT MAY 11 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
LOUISIANA...

  VERMILION RIVER AT LAFAYETTE, SURREY STREET GAGE 

LAC055-113-112007-
/O.CAN.KLCH.FL.W.0033.000000T0000Z-130512T0418Z/
/VLSL1.1.ER.130511T0941Z.130511T1045Z.130511T1845Z.NO/
237 PM CDT SAT MAY 11 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE VERMILION RIVER AT LAFAYETTE, SURREY STREET GAGE.
* AT  2:15 PM SATURDAY THE STAGE WAS 10.0 FEET AND FALLING.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 8.1 FEET BY TOMORROW 
  MORNING.

&&
 
LAT...LON 3026 9203 3002 9228 2994 9220 3004 9193 3031 9187

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at May 11, 12:05 AM CDT, 5 hours 22 minutes earlier.

Area forecast discussion, May 11, 12:05 AM CDT, 5 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1205 AM CDT SAT MAY 11 2013

.AVIATION...THUNDERSTORMS ARE ENTERING THE AREA AND WILL BE
AFFECTING KBPT SHORTLY. KLCH IS NEXT WITH ETA AROUND 6 TO 7Z. THE
REMAINDER OF THE TERMINALS WILL RECEIVE WILL RECEIVE PRECIP AFTER
THAT. LOWER VIS AND CEILINGS WILL OCCUR WITH BRIEF LIFR VIS
POSSIBLE. CONDITIONS WILL IMPROVE SAT MORNING THROUGH THE
AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 954 PM CDT FRI MAY 10 2013/

DISCUSSION...
A SOUTHERN PLAINS COLD FRONT WILL TRAVEL SOUTH AND EAST...
SLOWING TO A TEMPORARY HALT NEAR A NASHVILLE-HOUSTON LINE BY
MIDNIGHT SATURDAY. THE FRONT WILL RESUME ITS GULFWARD JOURNEY
DURING THE OVERNIGHT HOURS...REACHING A MACON-VERACRUZ LINE BY
NOON SATURDAY. TRAVELING PACIFIC DISTURBANCES ALOFT WILL PASS OVER
THE PRE-FRONTAL AIR MASS ...BRINGING ABOUT ANOTHER ROUND OF
SHOWERS AND THUNDERSTORMS.

PREV DISCUSSION... /ISSUED 640 PM CDT FRI MAY 10 2013/

AVIATION...CONDITIONS ARE EXPECTED TO REMAIN VFR THROUGH THE
EVENING, HOWEVER AFTER MIDNIGHT SHOWERS AND STORMS WILL REDEVELOP
IN THE ARLY MORNING HOURS, MORE LIKELY ALONG THE I-10 CORRIDOR.
NUMEROUS STORMS CAN BE EXPECTED THROUGH MID SATURDAY. ERRATIC
WINDS AND LOW CEILINGS WILL BE POSSIBLE IN ANY STORM.

PREV DISCUSSION... /ISSUED 444 PM CDT FRI MAY 10 2013/

DISCUSSION...
LATEST UPPER AIR ANALYSIS/WATER VAPOR IMAGERY SHOWED A LARGE
POSITIVELY TILTED TROF WITH AN ELONGATED AXIS EXTENDING FROM THE
BAJA NORTHEAST INTO THE UPPER MIDWEST/GREAT LAKES. DOWNSTREAM...A
70-80KT SUBTROPICAL JET AXIS STRETCHED ACROSS NORTHERN MX INTO THE
CENTRAL GULF...WHILE THE SOUTHERN BRANCH OF THE POLAR JET ROUNDS THE
BASE OF THE TROF AND LIFTS TOWARD THE OHIO VALLEY. TO THE NORTH...A
SHORTWAVE DIVING SOUTHEAST THROUGH MANITOBA IS ACCOMPANIED BY STREAK
IN THE NORTHERN BRANCH OF THE POLAR JET...WITH UPSTREAM RIDGING OVER
THE EPAC.

AT THE SFC...HIGH PRESSURE RIDGES WWD FROM THE ATLANTIC INTO THE
GULF OF MEXICO...WHILE A DIFFUSE QUASI-STATIONARY FRONT EXTENDS FROM
SE MO SW THRU SRN TX.

THE GLOBAL MODELS ARE IN GENERALLY GOOD AGREEMENT WITH THE OVERALL
EVOLUTION OF THE SYNOPTIC PATTERN OVER THE NEXT 72 HRS OR
SO...SHOWING THE EPAC RIDGE BUILDING EAST INTO THE WRN CONUS...WITH
A RESULTING DIGGING ERN CONUS TROF THAT LEAVES A CUT-OFF LOW OVER
THE BAJA. THE FRONT TO OUR NW IS PROGGED TO LIMP THROUGH THE AREA
LATER TONIGHT INTO EARLY SATURDAY...WITH A SECONDARY/REINFORCING
FRONT ARRIVING ARRIVING SATURDAY NIGHT INTO SUNDAY AS A CANADIAN
HIGH BUILDS SOUTH THROUGH THE CENTRAL CONUS.

NOT A GREAT DEGREE OF CONFIDENCE IN THE SHORT TERM DETAILS
SURROUNDING CONVECTIVE EVOLUTION...AS MODELS PERFORMED RATHER
POORLY WITH THE MCS THIS MORNING. NONETHELESS...THE HIRES WINDOWS
AND HRR SUGGEST THUNDERSTORM ACTIVITY CURRENTLY OVER WEST TEXAS
WILL EVENTUALLY REACH AT LEAST SOUTHWESTERN PARTS OF THE AREA. THE
HIRES WINDOWS APPEAR BOTH OVERDONE AND TOO FAST...WHILE THE HRR
MAY BE A LITTLE TO QUICK TO DISSIPATE ACTIVITY AS IT PROGRESSES
EAST ACROSS SOUTHERN LA AND THE ADJACENT GULF WATERS. THE 18Z NAM
IS ALSO SUGGESTIVE OF THIS SCENARIO...THOUGH LIKE THE HIRES
WINDOWS IS PERHAPS A LITTLE FAST. PREVIOUS FCST ALREADY HAD
LIKELY POPS FOR TONIGHT...AND THE ONLY REAL CHANGE OF SUBSTANCE
MADE WAS TO LOWER THEM TO CHANCE CATEGORY THIS EVENING WHEN AN
APPARENT LULL IN ACTIVITY IS EXPECTED. SINCE THE ATMOSPHERE HAS
BEEN TWICE WORKED OVER...THE OVERALL THREAT OF SEVERE
THUNDERSTORMS IS RELATIVELY SMALL. HOWEVER...WITH PWATS PROGGED TO
REMAIN IN THE 1.5 TO 2 INCH RANGE...THE RISK OF AT LEAST LOCALLY
HEAVY RAINFALL REMAINS. WITH ESTIMATED RAINFALL AMOUNTS OF 2 TO 4
INCHES AREAWIDE...4 TO 6 OVER MUCH OF EAST TEXAS/WRN LA...AND
SWATHS OF EVEN HIGHER TOTALS...WILL MAINTAIN THE FLASH FLOOD WATCH
AS IS DESPITE THE UNCERTAINTY.

WITH THE INITIAL FRONT OOZING SOUTHEAST OF THE AREA BY TOMORROW
AFTERNOON...THE BEST MOISTURE AND THUS THREAT OF HEAVY RAINFALL IS
EXPECTED TO SHIFT OFF TO OUR EAST. THE REINFORCING FRONT SATURDAY
NIGHT INTO SUNDAY WILL FINALLY BRING ALL RAIN CHANCES TO AN END.
THE FORECAST LOOKS DRY THROUGH AT LEAST TUESDAY AS RIDGING BUILDS
INTO THE AREA...WITH AT LEAST SMALL RAIN CHANCES RETURNING
WEDNESDAY AS THE HIGH SHIFTS OFF TO THE EAST AND THE UPPER LOW
WEAKENS AND EJECTS OUT ACROSS THE PLAINS.

MARINE...
SHOWER AND THUNDERSTORM ACTIVITY CAN BE EXPECTED INTO THE WEEKEND
AS A SERIES OF DISTURBANCES ALOFT MOVE ACROSS THE REGION. A COLD
FRONT WILL ADVANCE ACROSS THE NORTHWEST GULF SATURDAY...BRINGING
A GRADUAL END TO RAINS WHILE WINDS RETURN TO A NORTHERLY
DIRECTION.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  79  62  81  55  81 /  60  20  10  10  10
KBPT  80  63  81  57  80 /  50  20  10  10  10
KAEX  78  57  78  51  81 /  40  10  10  10  10
KLFT  80  62  79  53  80 /  70  20  10  10  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR THE FOLLOWING
     ZONES: ACADIA...ALLEN...AVOYELLES...BEAUREGARD...
     CALCASIEU...EAST CAMERON...EVANGELINE...IBERIA...JEFFERSON
     DAVIS...LAFAYETTE...LOWER ST. MARTIN...RAPIDES...ST.
     LANDRY...ST. MARY...UPPER ST. MARTIN...VERMILION...VERNON...
     WEST CAMERON.

TX...FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR THE FOLLOWING
     ZONES: HARDIN...JEFFERSON...NORTHERN JASPER...NORTHERN
     NEWTON...ORANGE...SOUTHERN JASPER...SOUTHERN NEWTON...TYLER.

GM...NONE.
&&
Hazardous weather outlook, May 11, 5:05 AM CDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
505 AM CDT SAT MAY 11 2013

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
121015-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
505 AM CDT SAT MAY 11 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
RAINS WILL BE POSSIBLE AGAIN TODAY BEFORE A COOL FRONT WILL PUT AN
END TO THE RAINS LATER TODAY. AT THIS TIME NOT LOOKING FOR ANY
SEVERE WEATHER. ALTHOUGH WITH RECENT RAINS RIVERS WILL BE RISING IN
RESPONSE TO THE RAINFALL. NO HAZARDOUS WEATHER IS EXPECTED AT THIS
TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ430-432-435-450-452-455-470-472-475-121015-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
505 AM CDT SAT MAY 11 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT
STORMS ENDING BY THIS EVENING. NO HAZARDOUS WEATHER IS EXPECTED AT
THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, May 11, 1:04 AM CDT, 4 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
104 AM CDT SAT MAY 11 2013

LAZ041-073-TXZ215-216-110700-
JEFFERSON TX-CALCASIEU LA-ORANGE TX-WEST CAMERON LA-
104 AM CDT SAT MAY 11 2013

...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON AND ORANGE COUNTIES...
SIGNIFICANT WEATHER ADVISORY FOR CALCASIEU AND CAMERON PARISHES UNTIL
200 AM CDT...

AT 100 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTH OF PORT ACRES...MOVING EAST AT 30
MPH.

* THE STRONG THUNDERSTORMS WILL BE NEAR...
  NEDERLAND...CENTRAL GARDENS AND ROSE CITY BY 110 AM...
  PORT ARTHUR...SABINE PASS...PORT NECHES AND VIDOR BY 120 AM...
  GROVES BY 125 AM...
  BRIDGE CITY AND ORANGEFIELD BY 140 AM...

THE PRIMARY THREATS FROM THIS STORM ARE CONTINUOUS LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 50 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

LAT...LON 2968 9436 2988 9436 2988 9437 2997 9438
      3013 9403 3016 9351 2977 9339 2977 9364
      2972 9379 2966 9408 2956 9435

K. KUYPER
Local storm report, May 11, 1:40 AM CDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
140 AM CDT SAT MAY 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0137 AM     FLASH FLOOD      2 WSW GROVES            29.93N 93.95W
05/11/2013                   JEFFERSON          TX   PUBLIC

            REPORTS OF SIGNIFICANT STREET FLOODING IN NORTH PORT
            ARTHUR.

&&

BRAZZELL
Special weather statement, May 11, 2:10 AM CDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
210 AM CDT SAT MAY 11 2013

LAZ031-041>043-052-073-074-110800-
ALLEN LA-ACADIA LA-CALCASIEU LA-JEFFERSON DAVIS LA-VERMILION LA-
WEST CAMERON LA-EAST CAMERON LA-
210 AM CDT SAT MAY 11 2013

...SIGNIFICANT WEATHER ADVISORY FOR ALLEN...ACADIA...CALCASIEU...
JEFFERSON DAVIS...VERMILION AND CAMERON PARISHES UNTIL 300 AM CDT...

AT 200 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS FROM EAST CALCASIEU PARISH TO 6
MILES NORTHWEST OF HACKBERRY...MOVING EAST AT 25 MPH.

* THE CLUSTER OF STRONG THUNDERSTORMS WILL BE NEAR...
  GRAND LAKE AND LAKE CHARLES BY 215 AM...
  HEBERTS MARINA... AND CREOLE BY 225 AM...
  LAKE CHARLES REGIONAL AIRPORT...LAKE CHARLES AND MOSS BLUFF BY
  235 AM... SWEET LAKE BY 245 AM...

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...
WIND GUSTS TO NEAR 50 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THESE STORMS HAVE PASSED.

THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

LAT...LON 2959 9271 2970 9295 2977 9319 2974 9370
      3025 9364 3033 9331 3043 9305 3043 9278
      3048 9275 3050 9264 3032 9263 3025 9267
      3020 9262 3010 9262 3004 9271 3003 9263
      2987 9263 2987 9258 2958 9259

K. KUYPER
Local storm report, May 11, 2:59 AM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
259 AM CDT SAT MAY 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0224 AM     MARINE TSTM WIND 3 SW CAMERON            29.77N 93.34W
05/11/2013  M37 MPH          CAMERON            LA   C-MAN STATION

&&

BRAZZELL
Local storm report, May 11, 3:01 AM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
301 AM CDT SAT MAY 11 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     MARINE TSTM WIND 1 E SABINE PASS         29.73N 93.87W
05/11/2013  E40 MPH          CAMERON            LA   C-MAN STATION

&&

BRAZZELL
Special weather statement, May 11, 4:32 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
432 AM CDT SAT MAY 11 2013

LAZ033-045-053>055-111030-
ST. LANDRY LA-UPPER ST. MARTIN LA-LOWER ST. MARTIN LA-IBERIA LA-
ST. MARY LA-
432 AM CDT SAT MAY 11 2013

...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY...ST. MARY...IBERIA
AND ST. MARTIN PARISHES UNTIL 530 AM CDT...

AT 430 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 7 MILES
SOUTH OF KROTZ SPRINGS TO CATAHOULA TO 6 MILES SOUTHEAST OF CYPREMORT
POINT...MOVING EAST AT 30 MPH.

* THE LINE OF STRONG THUNDERSTORMS WILL BE NEAR...
  ATCHAFALAYA NATIONAL WILDLIFE REFUGE...JEANERETTE AND BUTTE LA ROSE
  BY 440 AM...
  GLENCOE AND LAKE FAUSSE POINTE BY 445 AM...
  SORREL BY 450 AM...
  BALDWIN BY 455 AM...
  ELLERSLIE...FRANKLIN AND CHARENTON BY 500 AM...

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 50 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.

LAT...LON 2965 9111 2960 9155 2964 9167 2973 9163
      2974 9176 2970 9185 2964 9185 2957 9173
      2956 9188 2980 9184 3051 9185 3052 9173
      3045 9164 3026 9159 3023 9147 3011 9146
      3004 9121 2995 9124 2986 9119 2982 9110

K. KUYPER

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 12:44 AM CDTSpecial Marine WarningLCH91 min
May 11, 1:52 AM CDTSpecial Marine WarningLCH113 min
May 11, 2:10 AM CDTSpecial Weather StatementLCHCalcasieu, Cameron, Jefferson Davis50 min
May 11, 2:13 AM CDTAreal Flood AdvisoryLCHCalcasieu92 min
May 11, 3:25 AM CDTSpecial Marine WarningLCH2 hr
May 11, 3:53 AM CDTAreal Flood AdvisoryLCHAcadia, Iberia, Lafayette, Saint Martin, Vermilion112 min
May 11, 4:00 AM CDTAreal Flood AdvisoryLCHSaint Martin, St. Mary2 hr
May 11, 4:32 AM CDTSpecial Weather StatementLCHIberia, Saint Martin, St. Mary58 min
May 11, 7:51 AM CDTAreal Flood WarningLCHAcadia, Evangeline, Saint Landry6 hr
May 11, 7:54 AM CDTSpecial Marine WarningLCH96 min
May 11, 8:56 AM CDTSpecial Marine WarningLCH64 min
May 11, 10:19 AM CDTSpecial Marine WarningLCH56 min
May 11, 11:10 AM CDTSpecial Marine WarningLCH65 min
May 11, 2:09 PM CDTAreal Flood WarningLCHAcadia, Evangeline, Saint Landry12 hr

Nearby

River Flood Warnings in Louisiana, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.